×
This post has expired! It was posted more than 90 days ago.
<- Back

85740 - How to Treat quiz: Drug eruptions

  • : Online
Relevance to General Practice

Drug eruptions are a common cause of inflammatory skin rashes. Exanthems involve the skin while enanthems involve the mucous membranes. While some drugs are only capable of producing one clinical pattern of reaction, most are capable of producing several different types of reactions. There are several reaction patterns, and drugs can also aggravate pre-existing skin diseases, such as atopic dermatitis and psoriasis.

Learning outcomes
  • On completion of this activity, the participant will be able to describe the commonly occurring drug reactions.
  • On completion of this activity, the participant will be able to discuss the treatment of the common drug eruptions.
  • On completion of this activity, the participant will be able to ensure patient safety with appropriate recognition and treatment of drug eruptions.
  • Delivery
    Title
    85740 - How to Treat quiz: Drug eruptions
    Location
    Duration
    1 hour
    Start Date
    08-Mar-2017
    End Date
    31-Dec-2019
    CPD Points
    1 hour
    Price
    Free
    Location
    Online
    Contact Phone
    Log in into view this field.
    HealthcareLink